Skip to main content

Simple Stochastic Models and Their Power-Law Type Behaviour

Dates

Publication Year
2000
Publication Date
2000-08

Citation

MJ Keeling, Simple Stochastic Models and Their Power-Law Type Behaviour: Theoretical Population Biology [Theor. Popul. Biol.], vol. 58, no. 1, pp. 21-31, Aug 2000.

Contacts

Author :
MJ Keeling
Publisher :
Academic Press

Attached Files

Click on title to download individual files attached to this item.

csa_84951.xml 1.86 KB application/xml

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Tags

Provenance

Last harvested on Fri Sep 21 00:23:15 MDT 2012.

Additional Information

Identifiers

Type Scheme Key
ID CSA 84951
ISSN CSA 0040-5809
Accession Number CSA 4757754

Citation Extension

citationTypeJournal Article
journalTheoretical Population Biology [Theor. Popul. Biol.], vol. 58, no. 1, pp. 21-31, Aug 2000
languageEnglish

Item Actions

View Item as ...

Save Item as ...

View Item...